# SDR DALA2025012400581

- Difficulty date: January 22, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 102,890 hours, 21,777 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 1702 -DIV- TO GRU DUE TO MULTIPLE CIRCUIT BREAKERS POPPED AFTER TAKEOFF.   MAINTENANCE IN PROGRESS.
